MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS INSULIN; IMMUNOREACTIVE INSULIN TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS INSULIN; IMMUNOREACTIVE INSULIN TEST SYSTEM
Model Number INSULIN
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two samples from the patient were submitted for investigation.The customer's insulin results were reproduced at the investigation site.A heterophilic interference was excluded.Investigations are ongoing.The follow up/corrective actions he sample was requested for investigation.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction events.Erroneous high results were generated by a cobas 6000 e 601 module.The event involved 1 patient with elecsys insulin.The provided patient's age was (b)(6).The patient's gender was female.
 
Additional Manufacturer Narrative
Upon further investigation of the patient sample, an interferent against a component of the reagent was confirmed.Based on this data, a general reagent issue can be excluded.

Brand Name
ELECSYS INSULIN
Common Device Name
IMMUNOREACTIVE INSULIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8556052
Report Number1823260-2019-90159
Device Sequence Number16717842
Product Code CFP
UDI-Device Identifier04015630913060
UDI-Public04015630913060
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberINSULIN
Device Lot Number31572405
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date07/22/2019
Patient Sequence Number1